Just needed a place where I can tell the truth

Discussion in 'Help Me! I Need to Talk to Someone.' started by What, Aug 9, 2015.

Thread Status:
Not open for further replies.
  1. What

    What Active Member

    About a month ago a psychiatrist gave me an <mod edit - methods> prescription for bipolar disorder. I was having psychosis and severe agitation issues. I started taking the medication and it worked for the psychosis and agitation, my mind cleared up to the point that it was almost unnervingly quiet. But then the clearer my mind was, the more clearly I could reflect on my life, both past and present, and I started to become extremely depressed. I felt like I had traded agitation for depression. So I decided to try taking the medication once every couple or few days. I guess I was hoping for just enough stuff in my head to distract me from my life and my past but not enough stuff in my head to make me unable to function. It didn't work out so hot and instead I just kept getting increasingly depressed and I now realize that I haven't been taking my medication for about two weeks. I've been feeling extremely suicidal but in a very quiet way. I don't want to take the medication because I have been saving it up, I realize. <mod edit - method>But to be honest I don't think I really want to die. I just want out of my current life and can't see any way to escape.

    I have the monthly appointment with my psychiatrist in a couple days and I'm very nervous. I don't want to be dishonest but I also don't want her to be upset with me or to not trust me. I wouldn't trust me, either, but I still don't want her to not trust me. I'm also not sure I really want help, because no matter what medication I take, I will still be stuck in the same life. I am also afraid she will try to have me put in the hospital, but if I have to be hospitalized then my mother will probably get rid of my dog while I am not at home, and then I would definitely not be able to go on. If I lie and act like everything is fine, the psychiatrist will refill my prescription and then I will have enough. But if I commit suicide, I am sure my mother will doing something horrible to my dog. I feel too guilty to abandon my dog, but it doesn't stop all the suicidal thoughts, it just makes me feel even more terrible. I feel like I can't really win. This medication works, but then when my mind is not full of chaos and nonsense to distract me, it is like my shield is gone and reality is burning my skin off. And there is no way that I can be there for my dog, because whether I get sent to the hospital or die, my mother will do something bad to my dog. I feel so guilty and horrible sometimes my dog is in my lap and I can see how much he trusts me and I start crying.
     
    Last edited by a moderator: Aug 9, 2015
  2. NYJmpMaster

    NYJmpMaster Have a question? Message Me Staff Member Forum Owner ADMIN

    Not taking medication as prescribed is worse than not taking medication at all. I am unsure what you meant when you said the medication worked but but also made you feel suicidal depressed- it is not an anti-depressant and can be combined with an anti depressant (and typically that one is) t make it be effective for both issues so I would recommend tell dr the truth - it worked for the agitation and psychosis- but not for the depression an d let them treat both, Al;so FYI_ while an OD on psyche meds will mess you up for a while and cause you to be violently ill nearly all have extras in then to cause violent illness (including that one) that makes suicide near impossible with them (for obvious reasons). However taking an OD with them will likely get you sick and in hospital to feel better and when the cause is discovered likely get you to mental hospital as well.

    You are correct in saying that medication will not fix things in your life- you will not have more money, a girlfriend / boyfriend or other close friends don't materialize, they will not make toxic people in your life less toxic. They get the mental symptoms of depression, psychosis, etc under control so you can work on those other issues effectively. If you want to talk about those other issues perhaps others that have experienced similar things can find some ideas for you to try to get the other issues under control too.
     
  3. What

    What Active Member

    Thank you for your reply. I am not really sure exactly what I mean, either. I don't think my thinking has been very clear for most of this month. I can tell that I had motives and plans that made sense to me, but it's hard for me to make perfect sense of them in retrospect. I think I might just tell my pdoc tomorrow that I screwed up and need to start over. I just remember taking the Olanzapine and my mind clearing up very well, but then getting extremely depressed, like my whole body especially my chest was grieving all the time, having no energy at all and constantly thinking of suicide. So I think I tried stopping the Olanzapine because I must have felt that the Olanzapine was causing it. That is my best analysis. But at some point I know that I was taking it on/off, and now counting the leftover pills, I can tell I have missed about half my dosages for this month. I think it has been about two weeks since I took it at all. I just realize that I screwed up and don't want my pdoc to be upset with me.
     
  4. What

    What Active Member

    I will try to tell her. It's hard to explain it. I was thinking about it this morning and trying to make better sense of it all. I think it's just very lonely without the entities in my mind. I'm so used to them being there, for better or worse, and the Olanzapine makes them go away. I feel like I have been grieving them. The year after I graduated from high school, I overdosed without intending to. I never had any intention of committing suicide that I can remember, but without any thoughts or feelings involved I just mechanically took an entire bottle of stimulants that scientifically should have killed me. And I experienced dying, and I experienced encountering something that was sentient but not alive in the biological sense. We didn't have bodies or faces or voices, wherever we were and whatever we were. We had a conversation without spoken words, it's very hard to explain, and when I regained consciousness I was alive on the bathroom floor. My body was very sore and shaky and exhausted, but I was alive and it was like I was fine. I was taken to the ER and the staff ran lots of tests and told me I was very lucky to be alive. I never told anyone what I experienced because it seemed unreal. But I haven't been the same person since that night. I remember who I was before but don't feel connected with it. And ever since I've had multiple entities in my mind that are just there all the time, and also communicate with me, merge with me personality wise and fill my mind with imagery. I think I went from being "normal" to being someone who lives mostly inside my own mind with these beings. I'm used to feeling disconnected with the outside world but never being alone. I take this medication and it "works" in the sense that it makes all of that go away, but then I'm left alone and empty, and all I have to think about is my life, which feels like a suffocating nightmare to me. It's just extremely depressing. But I'm not really sure what to report on it all. The medication works, which is supposed to be good, but I miss them. Everything feels empty and meaningless and overwhelming without them.
     
  5. What

    What Active Member

    I told her, nothing happened. She wants me to stay on the same prescription, and just keep on keeping on. Oh well.
     
  6. DrownedFishOnFire

    DrownedFishOnFire Quieta non movere

    That is good thing because she trusts you and believes that you can make it work
     
  7. afterlifepig

    afterlifepig Well-Known Member

    i also have entities in my mind. mainly i think it is one entity ... someone i knew who was murdered. i didn't get them the same way you did though

    i was never on olanzapine, that's interesting how that affected you
     
Thread Status:
Not open for further replies.